# SDR 98FDEA00501

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: BACH8A08NN0164
- Condition: Ruptured
- Location: B Hyd Syst
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

98-202 - LOST 'B' SYS HYD QUANTITY AND PRESSURE ON TAKEOFF.  INSPECTED AND FOUND NR 1 'B' PUMP PRESS LINE RUPTURED. REMOVED AND REPLACED LINE WITH NEW ALT LINE PER ENG AUTH 7-2914-38376.  OPERATION AND LEAK CHK GOOD PER B-727 M/M 29-12-0.
